Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have TSH 15, hair loss and black spots on tongue. Will Thyronorm 50 cure this?

Hi, My TSH is 15. I was advised to take thyronorm 50 mcg. Will it bring my TSH levels to normal. Im losing hair badly and their are black spots also on my tongue . Will it all be taken care of if i take this tablet for a month. im also taking iron tablet Fezone 33mg as my Haemoglobin is 8. will there be any side-effects.
Asked On : Sun, 17 Mar 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The TSH test is done for diagnosing hypothyroidism. It's a simple blood test that checks the level of thyroid-stimulating hormone (TSH) in the blood.

People with normal thyroid function typically have a TSH level that falls between 0.3and 3.0 mIU/L. 
Normally the TSH test is repeated every 6 weeks to see whether your TSH levels have come in normal range.
The dose of THYRONORM is adjusted according to the TSH report .
All of your symptoms due to hypothyroidism including hair fall shall settle in next 4 to 6 months of your continued treatment.
Keep taking iron supplement.
There are no side effects and so you should be regular in your medications.
Answered: Sun, 17 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
Your TSH is high which is due to under functioning of Thyroid so giving Thyroxine in the form of Thyronorm will reverse its metabolic effect and if repeat test also shows high TSH may be dose is required more so it can be increased as per result of tests.
It may take 3 months to have all effects as you have anaemia also which may be due to hypothyroid or Iron deficiency which must be investigated properly and treated.
If hair loss is due to hormone disturbance and there is no other cause it will also expected to improve.
Please take care of your diet and medication you will become Euthyroid soon.
What is the reason of pigmentation of tongue it depend on its cause it will improve or not.
Please follow up regularly with your Physician.
Take care
Good Luck.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor